Publication

Simple sufficient conditions for reachability of discrete-time polynomial systems

Kawano, Y. & Ohtsuka, T., Dec-2013, In : IEEE Transactions on Automatic Control. 58, 12, p. 3203-3206 4 p., 6512024.

Research output: Contribution to journalArticleAcademicpeer-review

  • Yu Kawano
  • Toshiyuki Ohtsuka

We consider reachability of discrete-time polynomial systems. The reachability of such systems can be interpreted as the surjectivity of the polynomial mappings defined by the systems. For a polynomial mapping between suitable spaces of the same dimensions, it has been shown that the injectivity of the mapping also implies the surjectivity. By utilizing this fact, we derive sufficient conditions for the reachability of the polynomial systems, which essentially check the injectivity of the polynomial mappings.

Original languageEnglish
Article number6512024
Pages (from-to)3203-3206
Number of pages4
JournalIEEE Transactions on Automatic Control
Volume58
Issue number12
Publication statusPublished - Dec-2013
Externally publishedYes

    Keywords

  • Algebraic geometry, Commutative algebra, Discrete-time systems, Polynomial systems, Reachability

ID: 37086783